MathSciNet Relay Station
MathSciNet bibliographic data
MR1693164 37G20 (34C23 34C37 34D09)
Zhu, Deming Problems in homoclinic bifurcation with higher dimensions. Acta Math. Sinica (N.S.) 14 (1998), no. 3, 341–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement